# SDR P5CA1001614

- Difficulty date: January 29, 2010
- Submitted: January 29, 2010
- Operation: Air carrier
- Aircraft: N454PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30812
- Aircraft time: 33,769 hours, 5,367 cycles
- System (JASC): 5247 · Auxiliary Power Unit (APU) Doors
- Part: Door
- Condition: Damaged
- Location: Apu Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE WAS FOUND ON LEFT APU COMPARTMENT DOOR, A "MAJOR REPAIR" WAS PERFORMED BY ENGINEERING ORDER 4452A075 AS PER SRM 52-00-00 FIGURE 201.
